MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE ACT¿; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS, INC. PRELUDE ACT¿; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 10884450331719
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Adult female with new onset chest pain needed urgent cath.Procedure: left heart cath.Upon opening the 6.5 prelude sheath inducer, the stopcock was not connected to the sheath tubing.Product not used on the patient.Manufacturer response for dilator, vessel, for percutaneous catheterization, prelude act (per site reporter).Will obtain and replace.

Brand Name
PRELUDE ACT¿
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key13844678
Report Number13844678
Device Sequence Number4013447
Product Code DRE
UDI-Device Identifier00884450331712
UDI-Public(01)00884450331712(17)240831(10)H2218983
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/14/2022
Report Date (Section F) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450331719
Device Catalogue NumberPSI-6F-11-038ACT/C
Device Lot NumberH2218983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight100 KG
Date Report Sent to FDA03/14/2022